MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION OFFSET CONNECTOR 5 MM

MEDACTA INTERNATIONAL SA GMK-REVISION OFFSET CONNECTOR 5 MM
Catalog Number 02.07.0005
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 172194: 100 items manufactured and released on 21 september 2017; expiration date: (b)(6) 2022.No anomalies found related to the event.To date, 50 items of the same lot have been already sold without any similar reported issue.Preliminary investigation performed by washing and packaging manager on (b)(6) 2018 the displacement likely occurred due to forces experienced during transportation.This is indicated to correlate to the combination of the packaging configuration applied and the short length of the offset connector as they allow more degrees of freedom for movement within the package.
 
Event or Problem Description
When getting the appropriate implants for the surgeon the sales agent noticed that the inner bag of the implant was compromised.The agent had a secondary implant, same lot, to cover the case.
 
Additional Manufacturer Narrative
Visual inspection performed on 28 march 2018 by packaging and washing manager: the event and the preliminary analysis are confirmed: the displacement likely occurred due to forces experienced during transportation.This is indicated to correlate to the combination of the packaging configuration applied and the short length of the offset connector as they allow more degrees of freedom for movement within the package.

Brand Name
GMK-REVISION OFFSET CONNECTOR 5 MM
Common Device Name
OFFSET CONNECTOR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7345472
Report Number3005180920-2018-00162
Device Sequence Number1054946
Product Code JWH
UDI-Device Identifier07630030815607
UDI-Public07630030815607
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2022
Device Catalogue Number02.07.0005
Device Lot Number172194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;